# SDR MALA030163

- Difficulty date: February 19, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N516XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2334
- Engine: Lyc LF5071F
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Band
- Part number: 216118216
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3477, NR 3 ENGINE WENT TO OVERTEMP.  NR 3 ENGINE EXCEEDS NORMAL EGT AT HIGH POWER SETTINGS, ENGINE DISPLAY PANEL NOTED 655 DEGREES FOR 21 SECONDS.  MAINTENANCE FOUND NR 3 ENGINE COMPRESSOR BLEED BAND BROKEN.  REPLACED NR 3 ENGINE BLEED BAND P/N 2-161-182-16, REF ENGINE MANUAL CHAP 72-00-34.  SECURITY CHECKS GOOD.
